# SDR 2023FA0000543

- Difficulty date: August 29, 2023
- Submitted: September 15, 2023
- Operation: General aviation
- Aircraft: N5143U
- Engine: Lyc O360F1A6
- Engine time: 725 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Exhaust Valve
- Part number: SL19001A
- Condition: Broken
- Location: Zone 400
- Part time: 725 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART OF THE EXHAUST VALVE HEAD BROKE OFF RESULTING IN COMPLETE ENGINE FAILURE AND LOSS OF AIRCRAFT .
